# SDR I5EA2023051100001

- Difficulty date: May 7, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N916BR
- Make and model: Boeing 737-8AS
- Aircraft serial: 29916
- Aircraft time: 66,728 hours, 45,502 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT LIGHT ILLUMINATED AT FL390, PRESS CONTROLLER IN ALT MODE PER MEL 21-14-03, CABIN CONTINUED TO CLIMB TO 10,000, CONTINUED TO 11,000 CABIN CONTROLLER IN MAN MODE. EMERGENCY DECENT WITH OUTFLOW VALVE INDICATING CLOSED
